English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Correlation length of hydrophobic polyelectrolyte solutions

MPS-Authors
/persons/resource/persons121752

Qu,  D.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121285

Fery,  A.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Baigl, D., Ober, R., Qu, D., Fery, A., & Williams, C. E. (2003). Correlation length of hydrophobic polyelectrolyte solutions. Europhysics Letters, 62(4), 588-594.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-634E-1
Abstract
There is no abstract available